# SDR DALA2025070104903

- Difficulty date: June 26, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50046
- Aircraft time: 15,199 hours, 6,966 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OWEED SLIDE REQUIRES DEPLOYMENT REF AMDS 2561-9101. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0402:2561-9101/001 00003 DEPLOYED SLIDE PER AMDS 2561-9005 STEP 1-4. SLIDE INSTALL WILL BE COMPLETED ON THE REMAINDER OF AMDS 2561-9005. (LP# 1047909)
